Research Repository

Items where Author is "Restaino, M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Dai, H and Wang, H and Restaino, M and Bao, Y (2017) 'Linear transformation models for censored data under truncation.' Journal of Statistical Planning and Inference. ISSN 0378-3758

Dai, H and Restaino, M and Wang, H (2016) 'A class of nonparametric bivariate survival function estimators for randomly censored and truncated data.' Journal of Nonparametric Statistics, 28 (4). 736 - 751. ISSN 1048-5252

This list was generated on Thu Nov 14 17:12:53 2019 GMT.